MathSciNet Relay Station
MathSciNet bibliographic data
MR721397 53C20 (53C22 58E10)
Bangert, Victor Manifolds with geodesic chords of constant length. Math. Ann. 265 (1983), no. 3, 273–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement